Bogomolny-type equations for gravitating gauged sigma models

P. Forgács, Z. Horváth, P. A. Horváthy

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

It is shown that the complete set of field equations of a gauged sigma model coupled to gravity is satisfied by a set of first-order equations when the metric is static.

Original languageEnglish
Pages (from-to)231-235
Number of pages5
JournalPhysics Letters B
Volume340
Issue number4
DOIs
Publication statusPublished - Dec 15 1994

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Bogomolny-type equations for gravitating gauged sigma models'. Together they form a unique fingerprint.

  • Cite this